# SDR SCNA20250729286

- Difficulty date: July 28, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N846SY
- Make and model: Boeing 737-8
- Aircraft serial: 39025
- Aircraft time: 28,436 hours, 16,736 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Locked
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLAPS LOCKED OUT AT 8 WAS ABLE TO SET TO 15 WITH ALTERNATE FLAP EXTENTION -   REPLACED FLAP POSITION INDICATOR FOR PRECAUTIONARY REASON. SYSTEM OPS CHECKS GOOD. REF AMM 27-58-02 (DECLARED EMERGENCY)
